# SDR DALA2017040402831

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 40,089 hours, 33,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT BSW 1520, BULKHEAD FRAME BETWEEN LONGERONS 7 AND 8L.   REMOVED AND REPLACED IAW DWG 9911839 AND SRM 51-30-05.
